MathSciNet Relay Station
MathSciNet bibliographic data
MR1780806 94A12 (49Q20 62H12 90C31)
Nikolova, Mila Local strong homogeneity of a regularized estimator. SIAM J. Appl. Math. 61 (2000), no. 2, 633–658.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement